# SDR C2XA01BT120

- Difficulty date: June 20, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: S5367121729801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL--DURING A SCHEDULED 1C INSPECTION, THE PASSENGER DOOR THRESHOLD WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THRESHOLD IAW ATR-42-SRM-51-25-01.
